Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the Hodge spectral sequence for some classes of non-complete algebraic manifolds

Title data

Bauer, Ingrid ; Kosarew, Siegmund:
On the Hodge spectral sequence for some classes of non-complete algebraic manifolds.
In: Mathematische Annalen. Vol. 284 (1989) Issue 4 . - pp. 577-593.
ISSN 1432-1807
DOI: https://doi.org/10.1007/BF01443352

Review:

Abstract in another language

Some of the significant results on complete algebraic varieties have natural extensions to noncomplete varieties. In this article the authors establish a beautiful method of extending Deligne-Illusie's theory on the algebraic proof of the E1-degeneration of the Hodge spectral sequence. Their main contribution seems to be in the step of transplanting the results for the positive characteristic case to those for C, which needs a rather delicate base change argument. It would be a matter of further interest whether M. Saito's theory of Hodge modules can be extended by the same method.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: manifold; spectral sequence; algebraic manifold
Subject classification: Mathematics Subject Classification Code: 14F40 (14F30 32C35 32F10)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jun 2021 11:08
Last Modified: 14 Jun 2021 11:08
URI: https://eref.uni-bayreuth.de/id/eprint/65856